Collapsed Riemannian Manifolds with Bounded Diameter and Bounded Covering Geometry.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 141-163
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bounded diameter, Pontryagin class, canonical -structure, bounded covering geometry, injectivity radius, collapsed metric
@article{GFA_1995__5_4_58187,
author = {J. Cheeger and X. Rong},
title = {Collapsed {Riemannian} {Manifolds} with {Bounded} {Diameter} and {Bounded} {Covering} {Geometry.}},
journal = {Geometric and functional analysis},
pages = {141--163},
year = {1995},
volume = {5},
number = {4},
zbl = {0843.53039},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58187/}
}
J. Cheeger; X. Rong. Collapsed Riemannian Manifolds with Bounded Diameter and Bounded Covering Geometry.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 141-163. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58187/